MAUDE Adverse Event Report: PAJUNK GMBH MEDIZINTECHNOLOGIE SPROTTE 2.G; ANAESTHESIA CONDUCTION NEEDLE, SPINAL

PAJUNK GMBH MEDIZINTECHNOLOGIE SPROTTE 2.G; ANAESTHESIA CONDUCTION NEEDLE, SPINAL
Model Number 141251-27A
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 01/18/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Event took place in (b)(6) and has been reported through (b)(4).Currently, the data is poor and the device has not been sent back/ analysed.As soon as further data will be available, a follow up report will be sent in to the agency.
 
Event or Problem Description
(b)(4).Tentative summarizing translation from initial reporters narrative: leakage at the hub.
 
Additional Manufacturer Narrative
Event took place in (b)(6) and has been reported through (b)(4).Based on risk assessment and clinical evaluation file is considered as closed.(b)(4).
 
Event or Problem Description

Brand Name
SPROTTE 2.G
Common Device Name
ANAESTHESIA CONDUCTION NEEDLE, SPINAL
Manufacturer (Section D)
PAJUNK GMBH MEDIZINTECHNOLOGIE
karl-hall-str. 1
geisingen, baden-wuerttemberg 78187
GM  78187
MDR Report Key7246913
Report Number9611612-2018-00011
Device Sequence Number801380
Product Code BSP
UDI-Device Identifier14048223022815
UDI-Public14048223022815
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K911202
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 02/26/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Physician
Device Expiration Date06/19/2022
Device Model Number141251-27A
Device Catalogue Number141251-27A
Device Lot Number1211
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/25/2018
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 01/22/2018
Supplement Date Received by Manufacturer01/22/2018
Initial Report FDA Received Date02/07/2018
Supplement Report FDA Received Date02/26/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;